# SDR MASA200600013

- Difficulty date: January 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,155 hours, 8,758 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulted
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7248 ORD - ABORTED TAKEOFF DUE TO A STALL FAIL EICAS MESSAGE.  MAINTENANCE RESET STALL PROTECTION COMPUTER.  NO FURTHER DEFECTS NOTED.
